Details

Title

Optimal control problems with a fixed terminal time in linear fractional-order systems

Journal title

Archives of Control Sciences

Yearbook

2020

Volume

vol. 30

Issue

No 4

Authors

Keywords

optimal control ; fractional derivatives ; linear systems ; open-loop control ; feed-back control ; reduction

Divisions of PAS

Nauki Techniczne

Coverage

721-744

Publisher

Committee of Automatic Control and Robotics PAS

Date

2020.12.28

Type

Article

Identifier

DOI: 10.24425/acs.2020.135849

Source

Archives of Control Sciences; 2020; vol. 30; No 4; 721-744

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×